Über die Faltung schlichter Funktionen. II.

Stephan Ruscheweyh; K.-J. Wirths

Mathematische Zeitschrift (1973)

  • Volume: 131, page 11-24
  • ISSN: 0025-5874; 1432-1823

How to cite


Ruscheweyh, Stephan, and Wirths, K.-J.. "Über die Faltung schlichter Funktionen. II.." Mathematische Zeitschrift 131 (1973): 11-24. <http://eudml.org/doc/171877>.

author = {Ruscheweyh, Stephan, Wirths, K.-J.},
journal = {Mathematische Zeitschrift},
pages = {11-24},
title = {Über die Faltung schlichter Funktionen. II.},
url = {http://eudml.org/doc/171877},
volume = {131},
year = {1973},

AU - Ruscheweyh, Stephan
AU - Wirths, K.-J.
TI - Über die Faltung schlichter Funktionen. II.
JO - Mathematische Zeitschrift
PY - 1973
VL - 131
SP - 11
EP - 24
UR - http://eudml.org/doc/171877
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.